Publication

The BMR freeness conjecture for the 2-reflection groups

Marin, Ivan
Pfeiffer, Götz
Citation
Marin, Ivan, & Pfeiffer, Götz. (2016). The BMR freeness conjecture for the 2-reflection groups. Mathematics Of Computation, 86, 2005-2023. doi: 10.1090/mcom/3142
Abstract
We prove the freeness conjecture of Broue, Malle and Rouquier for the Hecke algebras associated to the primitive complex 2-reflection groups with a single conjugacy class of reflections.
Funder
Publisher
American Mathematical Society
Publisher DOI
10.1090/mcom/3142
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland